# SDR DALA2025010700143

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 94,296 hours, 17,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 1R " SLIDE" LIGHT COVER FELL OFF. CORRECTIVE ACTION: PLACED COVER ON OK TO CONT (6967302)
